, Volume 331, Issue 2, pp 281-295
Date: 13 Nov 2004

Quasiconformal homogeneity of hyperbolic manifolds

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

We exhibit strong constraints on the geometry and topology of a uniformly quasiconformally homogeneous hyperbolic manifold. In particular, if n≥3, a hyperbolic n-manifold is uniformly quasiconformally homogeneous if and only if it is a regular cover of a closed hyperbolic orbifold. Moreover, if n≥3, we show that there is a constant K n >1 such that if M is a hyperbolic n-manifold, other than which is K–quasiconformally homogeneous, then KK n .

Mathematics Subject Classification (2000): 30C60
Research supported in part by NSF grant 070335 and 0305704.
Research supported in part by NSF grant 0203698.
Research supported in part by the NZ Marsden Fund and the Royal Society (NZ).
Research supported in part by NSF grant 0305704.